Skip to Content

I have achy pain in my thighs, can this be from abruptly quitting zoloft?

Responses (1)

Anonymous 22 Oct 2013

Hello lelmi. Very possibly yes. Another side effect is referred to as zaps. The feeling of impulses going through either a persons head, or body. I will research your question and hope to find the data/info to support my answer. Regards pedge

Anonymous 26 Oct 2013

*Still researching for the information.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What are the effects of abruptly quitting Spiriva?

Posted 26 Oct 2012 3 answers

Quitting Propranolol 40 abruptly ?

Posted 22 Oct 2013 2 answers

Has anyone had pain in both thighs and lower back?

Posted 30 Dec 2013 5 answers

Why do ALL my teeth ache after flossing?

Posted 20 Feb 2014 1 answer